# SDR ASOA201000915

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 27,590 hours, 24,116 cycles
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S FLASHLIGHT INOP.  REPLACED CAPT'S FLASHLIGHT. OPS CHECK GOOD. REF AMM  25-60-00.
